Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Counting essential surfaces in a closed hyperbolic three-manifold

Jeremy Kahn and Vladimir Marković

Geometry & Topology 16 (2012) 601–624
Bibliography
1 E A Bender, E R Canfield, The asymptotic number of rooted maps on a surface, J. Combin. Theory Ser. A 43 (1986) 244 MR867650
2 A Douady, C J Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986) 23 MR857678
3 J Kahn, V Markovic, Immersing almost geodesic surfaces in a closed hyperbolic three manifold arXiv:0910.5501
4 C Kourouniotis, Complex length coordinates for quasi-Fuchsian groups, Mathematika 41 (1994) 173 MR1288062
5 J D Masters, Counting immersed surfaces in hyperbolic $3$–manifolds, Algebr. Geom. Topol. 5 (2005) 835 MR2153105
6 T W Müller, J C Puchta, Character theory of symmetric groups and subgroup growth of surface groups, J. London Math. Soc. 66 (2002) 623 MR1934296
7 C Series, An extension of Wolpert's derivative formula, Pacific J. Math. 197 (2001) 223 MR1810217
8 S P Tan, Complex Fenchel–Nielsen coordinates for quasi-Fuchsian structures, Internat. J. Math. 5 (1994) 239 MR1266284